# SDR SWAA2025062483388

- Difficulty date: June 19, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY ESCAPE SLIDE LIGHT INOP.  REPLACED LAMP AND PERFORMED GOOD FUNCTIONAL TEST OF FWD SERVICE DOOR EMERGENCY ESCAPE SLIDE LIGHT IAW AMM 33-51-04-960-801.
